Proceedings of the Japan Academy, Series A, Mathematical Sciences

Existence de bases opérateurs pour l'espace des solutions des équations aux dérivées partielles linéairesà coefficients constants, I

H. Charrière

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 63, Number 8 (1987), 311-314.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513570

Digital Object Identifier
doi:10.3792/pjaa.63.311

Mathematical Reviews number (MathSciNet)
MR931245

Zentralblatt MATH identifier
0673.35014

Subjects
Primary: 35E20: General theory

Citation

Charrière, H. Existence de bases opérateurs pour l'espace des solutions des équations aux dérivées partielles linéairesà coefficients constants, I. Proc. Japan Acad. Ser. A Math. Sci. 63 (1987), no. 8, 311--314. doi:10.3792/pjaa.63.311. https://projecteuclid.org/euclid.pja/1195513570


Export citation

References

See also

  • Part II: H. Charrière. Existence de bases opérateurs pour l'espace des solutions des équations aux dérivées partielles linéairesà coefficients constants, II. Proc. Japan Acad. Ser. A Math. Sci., Volume 63, Number 9 (1987), 360--361.